Proof Theory in Philosophy of Mathematics
Article first published online: 7 APR 2010
© 2010 The Author. Journal Compilation © 2010 Blackwell Publishing Ltd
Volume 5, Issue 4, pages 336–347, April 2010
How to Cite
Arana, A. (2010), Proof Theory in Philosophy of Mathematics. Philosophy Compass, 5: 336–347. doi: 10.1111/j.1747-9991.2010.00282.x
- Issue published online: 7 APR 2010
- Article first published online: 7 APR 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!